MAUDE Adverse Event Report: BLUE BELT TECHNOLOGIES RI.KNEE TIBIA ADJUSTMENT; ORTHOPEDIC STEREOTAXIC INSTRUMENT

BLUE BELT TECHNOLOGIES RI.KNEE TIBIA ADJUSTMENT; ORTHOPEDIC STEREOTAXIC INSTRUMENT
Catalog Number 4240-7500
Medical Device Problem Code Separation Problem (4043)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/28/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Internal complaint reference: (b)(4).
 
Event or Problem Description
It was reported that, during a real intelligence cori assisted tka surgery, one (1) stride em tib alignment guide base/arm was placed in the desired location on the tibia.A new 65 mm headless pin was drilled into hole.Then the pin appeared to get stuck and was not seated all the way down.It was tried to pull the pin out, but initially it was not possible.It was needed to increase the force and a different wire driver.Ultimately, it was possible to remove the medial pin first, and then, the lateral pin from the bone.However, the lateral pin was not able to separate from the fixation base once off the bone.A mallet was used to try to separate the pieces.When it was clear that the pin was stuck, the procedure was switched to manual.The pin appeared to be bent into the device.The procedure was completed after a non-significant delay changing to a manual surgical technique.No injuries were reported as a result.
 
Additional Manufacturer Narrative
H10: after further assessment when the reported device returned, it was noticed that the correct part number was "4240-7500" instead of "pfsr110009".Smith+nephew acts as a the distributor of this product.Enztec ltd, the legal manufacturer was notified of this complaint and is now responsible for performing the regulatory assessment and reporting if required.Corrected data: d1, d2a, d2b, d4 (catalog number, lot number, unique identifier (udi) #).

Brand Name
RI.KNEE TIBIA ADJUSTMENT
Common Device Name
ORTHOPEDIC STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
BLUE BELT TECHNOLOGIES
2905 northwest blvd ste 40
plymouth MN 55441
Manufacturer (Section G)
BLUE BELT TECHNOLOGIES
2905 northwest blvd ste 40
plymouth MN 55441
Manufacturer Contact
holly topping
7000 west william cannon drive
austin, TX 78735
5123913905
MDR Report Key21365395
Report Number3010266064-2025-00041
Device Sequence Number12865938
Product Code OLO
UDI-Device Identifier09421028118187
UDI-Public9421028118187
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K123380
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number4240-7500
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/04/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/28/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/12/2025
Supplement Report FDA Received Date03/12/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
REAL INTELLIGENCE CORI: ROB10024, (B)(6).
Patient SexUnknown